Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Obstructions to extending diffeomorphisms


Author: James Munkres
Journal: Proc. Amer. Math. Soc. 15 (1964), 297-299
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9939-1964-0161344-2
MathSciNet review: 0161344
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Munkres, Elementary differential topology, Annals of Mathematics Studies No. 54, Princeton Univ. Press, Princeton, N. J., 1963. MR 0163320 (29:623)
  • [2] -, Obstructions to the smoothing of piecewise-differentiable homeomorphisms, Ann. of Math. (2) 72 (1960), 521-554. MR 0121804 (22:12534)
  • [3] R. Thom, Des variétés triangulées aux variétés différentiables, Proc. Internat. Congr. Math., 1958, pp. 248-255, Cambridge Univ. Press, Cambridge, 1960. MR 0121806 (22:12536)
  • [4] J. H. C. Whitehead, On $ {C^1}$-complexes, Ann. of Math. (2) 41 (1940), 809-824. MR 0002545 (2:73d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0161344-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society